# SDR VJ970350

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 995822399
- Condition: Chafed
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1019 FRAME CHAFED APPROXIMATELY .035 DEEP AT L14.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER PER SRM 53-03, FIG 4.
